# SDR SWIA201025199

- Difficulty date: November 18, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 19,028 hours, 11,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM RIGHT AND LEFT SIDES CORRODED AND CRACKED. (C-CHECK) REPLACE FS 280 FLOORBEAM PER SRM.
